# SDR AALA201706029046

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 49,318 hours, 28,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. PAX SEAT 1C ESCAPE PATH LIGHT MISSING. REPLACED MISSING COVER AT 1C.
